# SDR LR7A2025042103762

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 42,618 hours, 27,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE FOUND FOUND RIGHT HAND INBOARD LEADING EDGE INNER SKIN DAMAGED APPROXIMATELY CWS 177 / REPAIR BY INSTALLING INTERNAL DOUBLER REPAIR IAW ENGINEERING REPAIR ORDER 5740ERO3903 MEA 382-57-25-026 R1
